IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 3186 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed8701    
    Printed98    
    Emailed3    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2003  |  Volume : 69  |  Issue : 7  |  Page : 39--40

Severe necrotizing cutaneous reaction to topical 5-fluorouracil


Department of Dermatology and Venereology, Government Medical College Hospital, Sector 32B, Chandigarh, India

Correspondence Address:
G P Thami
Department of Dermatology and Venereology, Government Medical College Hospital, Sector 32B, Chandigarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

5-flourouracil (5-FU) has been used for the treatment of various malignant and pre-malignant conditions. It has also been used to treat viral warts as a topical agent. It usually does not produce any significant adverse effects when used topically. Severe necrotizing cutaneous reaction following topical 5-FU used for the treatment of warts is being reported.






[FULL TEXT] [PDF Not available]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow